MathSciNet Relay Station
MathSciNet bibliographic data
MR2111944 30C62 (35J55 35J70)
Martio, Olli; Miklyukov, Vladimir; Vuorinen, Matti Some remarks on an existence problem for degenerate elliptic systems. Proc. Amer. Math. Soc. 133 (2005), no. 5, 1451–1458.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement